# SDR IPXA2017082520945

- Difficulty date: August 14, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 53,973 hours, 17,566 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  MAIN CARGO SMOKE DETECTOR 1 EICAS MESSAGE.  TROUBLESHOT IAW FIM 26-14-00, FOUND TAIM INOPERATIVE.  R & R THE TAIM IAW AMM 26-14-00/401, AND OPS TESTED GOOD IAW AMM 26-14-00.
